JournalsprimsVol. 41, No. 2pp. 417–433

Explicit Formulation of the Solution of Hamada–Leray–Wagschal’s Theorem

  • Renaud Camalès

    Universität Potsdam, Germany
Explicit Formulation of the Solution of Hamada–Leray–Wagschal’s Theorem cover
Download PDF

Abstract

In this paper, an explicit formula of the solution of Hamada–Leray–Wagschal’s theorem is given. For this, only structure’s theorem of finite dimensional determination’s function and linear algebra technics developped in [1] are used.

Cite this article

Renaud Camalès, Explicit Formulation of the Solution of Hamada–Leray–Wagschal’s Theorem. Publ. Res. Inst. Math. Sci. 41 (2005), no. 2, pp. 417–433

DOI 10.2977/PRIMS/1145475362